# SDR DALA2025122809437

- Difficulty date: December 23, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 123,086 hours, 17,820 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO GEAR DISAGREE AND GEAR DOOR MESSAGE AFTER GEAR SELECTED UP.   REPLACED GEAR DOOR SEQUENCE VALVE. REPLACE DOOR SAFETY VALVE. GEAR OPS CHECK NORMAL.(8062244)
